# SDR CA080121005

- Difficulty date: January 18, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 328 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Guide
- Part number: 350A37000402
- Condition: Worn
- Location: Swashplate
- Part time: 602 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 100 HOUR INSPECTION THE COLLECTIVE LEVER WAS RAISED TO EXAMINE THE SWASHPLATE GUIDE.  IT WAS DISCOVERED THAT THE SELF ADHESIVE TAPE APPLIED TO THE GUIDE WAS BUNCHED UP BETWEEN THE ROTATING SWASHPLATE AND THE SWASHPLATE GUIDE.  THE ROTATING SWASHPLATE CONTACTED THE SWASHPLATE GUIDE LEAVING LIGHT WEAR MARKS AROUND THE CIRCUMFERENCE.  THE SWASHPLATE GUIDE WAS REPLACED AND WILL BE SENT TO THE MFG FOR EVALUATION AND SERVICEABILITY CHECK. (TC NR 20080121005)
